MathSciNet Relay Station
MathSciNet bibliographic data
MR2398355 26D07 (33B10 33B15)
Qi, Feng A new lower bound in the second Kershaw's double inequality. J. Comput. Appl. Math. 214 (2008), no. 2, 610–616.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement